# SDR ZZDA2011930

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB, STA 190 TO 200, RBL 7 TO LBL 7, CORROSION.  ACCOMPLISHED FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-41-02 AND 51-70-10.
